# SDR UPS08553315

- Difficulty date: August 14, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 22,405 hours, 14,600 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1640 S25-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CUSTOMER REQUEST REPAIR AREA OF BS 1640 FRAME STR 25L TO 26L PER EO B757-5310-27669-B REPORT FINDINGS TO CUSTOMER.  REPORTED FINDING TO CUSTOMER AND REPAIR 1640 FRAME & CHORD PER EO B757-5310-27669-C.
